# SDR CA130204005

- Difficulty date: January 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 6,446 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Mismanufactured
- Location: Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP ACTUATOR ASSY. HAS 2 MOTORS, A PRIMARY AND STAND-BY, WHICH OPPOSE EACH OTHER AT TRANSMISSION, THEREFORE THEY ARE WIRED OPPOSITE EACH OTHER TO FUNCTION NORMAL.  RECEIVED NEW FLAP ACTUATOR ASSY.  THE PRIMARY MOTOR WIRE CONNECTOR WAS FOUND WIRED BACKWARDS, RESULTING IN OPPOSITE ROTATION MOTOR FUNCTION. THE WIRE PINS WERE THEN REVERSED AT THE TWO PIN CONNECTOR SO THAT THE PRIMARY MOTOR WOULD FUNCTION NORMAL. STAND-BY MOTOR WAS WIRED CORRECTLY.
